# SDR UPS98826681

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT AILERON UPPER SKIN OUTBOARD END CRACKED.  ROUTED OUT CRACK, FABBED PRIMED AND INSTALLED DOUBLER IAW REO 04658.
